×

Found 22,959 Documents (Results 1–100)

100
MathJax

Method of moments in the problem of inversion of the Laplace transform and its regularization. (English. Russian original) Zbl 07584671

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 34-38 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 46-52 (2022).
MSC:  65Rxx 65-XX 65Jxx
PDF BibTeX XML Cite
Full Text: DOI

A discrete analogue of the Lyapunov function for hyperbolic systems. (English. Russian original) Zbl 07576919

J. Math. Sci., New York 264, No. 6, 661-671 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 4, 591-602 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of solutions to infinite systems of linear equations and the problem of interpolation by cubic splines on the real line. (English. Russian original) Zbl 07566678

Sib. Math. J. 63, No. 4, 677-690 (2022); translation from Sib. Mat. Zh. 63, No. 4, 814-830 (2022).
MSC:  41Axx 15Axx 65Dxx
PDF BibTeX XML Cite
Full Text: DOI

Markov approximations of the evolution of quantum systems. (English. Russian original) Zbl 07557348

Dokl. Math. 105, No. 2, 92-96 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 48-53 (2022).
MSC:  47Dxx 82Bxx 47Bxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software